Monatshefte für Mathematik

, Volume 94, Issue 2, pp 133–141

Distribution of values of σ2 (n) in residue classes

  • W. Narkiewicz
  • F. Rayner
Article

DOI: 10.1007/BF01301931

Cite this article as:
Narkiewicz, W. & Rayner, F. Monatshefte für Mathematik (1982) 94: 133. doi:10.1007/BF01301931

Abstract

IntegersN for which σ2 (n has weak uniform distribution (modN) are determined.

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • W. Narkiewicz
    • 1
  • F. Rayner
    • 2
  1. 1.Wydziaŀ Matematyki Fizyki i ChemiiUniwersytet WrocŀawskiWrocŀawPoland
  2. 2.Department of Pure MathematicsUniversity of LiverpoolLiverpoolUK

Personalised recommendations